Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 72, NWS Birmingham, AL

June 9, 2015Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2015, 8:29 PM CDT for Shelby County, Alabama. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 8:29 PM CDT (01:29 UTC)
Expired
Jun 9, 2015, 9:15 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:31 PM CDTTSTM WND DMG2 Ene Inverness, ALTREE DOWN AT EAGLE RIDGE DR AND BROOK HIGHLAND PKWY AND ALSO AT MISSIONARY RIDGE DR AND BROOK HIGHLAND PKWY. TIME ESTIMATED FROM RADAR.
Jun 9, 8:31 PM CDTTSTM WND DMG2 Ene Inverness, ALTREE DOWN AT EAGLE RIDGE DR AND BROOK HIGHLAND PKWY. TIME ESTIMATED FROM RADAR.
Jun 9, 8:31 PM CDTTSTM WND DMG6 N Chelsea, ALTREE DOWN ALONG HIGHWAY 41 NEAR MT LAUREL
Jun 9, 8:45 PM CDTTSTM WND DMG4 Ene Inverness, ALMULTIPLE TREES AND POWER LINES REPORTED DOWN ALONG HIGHWAY 280 AND THE GREYSTONE COMMUNITY ALONG HUGH DANIEL DRIVE. TIME ESTIMATED FROM RADAR.
Jun 9, 8:45 PM CDTTSTM WND DMGIndian Springs Village, ALTREES AND MULTIPLE POWER LINES REPORTED DOWN DUE TO STRONG WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS54 KBMX 100129
SVRBMX
ALC117-100215-
/O.NEW.KBMX.SV.W.0072.150610T0129Z-150610T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
829 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN CENTRAL ALABAMA...

* UNTIL 915 PM CDT

* AT 829 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MOUNT LAUREL TO OAK MOUNTAIN STATE PARK...
  MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
  CHILDERSBURG...COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...
  VINCENT...HARPERSVILLE...WESTOVER...LAKE PURDY...GREYSTONE...
  MEADOWBROOK...OAK MOUNTAIN STATE PARK...SHELBY COUNTY AIRPORT...
  FOWLER LAKE AND MOUNT LAUREL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3329 8636 3327 8641 3328 8643 3326 8642
      3324 8646 3320 8646 3320 8649 3318 8650
      3315 8648 3307 8666 3307 8681 3333 8684
      3336 8683 3337 8678 3342 8675 3342 8672
      3347 8665 3347 8661 3350 8658 3353 8651
TIME...MOT...LOC 0129Z 343DEG 18KT 3342 8657 3334 8675 

HAIL...1.00IN
WIND...60MPH
 
$$

08
1 follow-up statement
446 
WWUS54 KBMX 100150
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CDT TUE JUN 9 2015

ALC117-100215-
/O.CON.KBMX.SV.W.0072.000000T0000Z-150610T0215Z/
SHELBY AL-
850 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL SHELBY COUNTY...

AT 850 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHELSEA TO NEAR ALABASTER...MOVING SOUTH AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...LAKE PURDY...
GREYSTONE...MEADOWBROOK...OAK MOUNTAIN STATE PARK...SHELBY COUNTY
AIRPORT...FOWLER LAKE...MOUNT LAUREL...OAK MOUNTAIN AMPHITHEATER...
RIVERCHASE...HIGHLAND LAKES AND BROOK HIGHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3320 8646 3320 8649 3318 8650 3315 8648
      3307 8666 3307 8681 3333 8684 3336 8683
      3337 8678 3342 8675 3342 8672 3347 8665
      3324 8646
TIME...MOT...LOC 0150Z 346DEG 14KT 3331 8659 3323 8677 

HAIL...1.00IN
WIND...60MPH
 
$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:38 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 9, 6:38 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CDT TUE JUN 9 2015

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

MOST SHOWERS AND STORMS HAVE BEEN CONFINED TO OUR EASTERN AND
SOUTHEASTERN COUNTIES THIS AFTERNOON AS THE WEAK FRONTAL BOUNDARY
HAS PUSHED SOUTHWARD FROM THE TENNESSEE VALLEY. SOME STRONG STORMS
HAVE DEVELOPED THAT ARE PRODUCING GUSTY WINDS...VERY HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STORMS ARE
VERY PULSE-LIKE IN NATURE AND MESOSCALE BOUNDARY INTERACTIONS WILL
KEEP THE STORMS GOING WELL INTO THE EARLY EVENING HOURS WITH
PLENTY OF SB CAPE TO WORK WITH AND LOW LFC LEVELS. MEANWHILE...ADDITIONAL
SHOWERS AND STORMS ARE STARTING TO DEVELOP ON WHAT APPEARS TO BE
THE FRONTAL BOUNDARY MOVING INTO OUR NORTHERN COUNTIES. THOSE
SHOULD REMAIN SCATTERED IN NATURE THROUGH THE REMAINDER OF THE
AFTERNOON. RAIN CHANCES WILL GRADUALLY DIMINISH FROM NORTH TO
SOUTH FOR OUR NORTHERN COUNTIES AS DRIER AIR SLOWLY PUSHES
SOUTHWARD THROUGH THE NIGHT TONIGHT. SCATTERED CONVECTION ACROSS
THE SOUTH WILL EVENTUALLY BECOME MORE ISOLATED IN NATURE WITH THE
LOSS OF DAYTIME HEATING.

AS THE FRONT WASHES OUT OVER THE SOUTHEAST TOMORROW...SCATTERED
SHOWERS AND STORMS WILL REMAIN IN THE FORECAST WITH THE HIGHEST
COVERAGE ACROSS THE SOUTH. LESSER CHANCES REMAIN ACROSS THE
NORTHERN HALF OF CENTRAL ALABAMA WITH SLIGHTLY DRIER AIR STILL IN
PLACE. SOUTHERLY FLOW RETURNS TO ALL OF THE SOUTHEAST ON THURSDAY
AS A SURFACE RIDGE BUILDS OFF THE SOUTHEAST COASTLINE. AN UPPER
LEVEL RIDGE WILL ALSO BUILD ACROSS THE WESTERN ATLANTIC OVER THE
WEEKEND...WITH UPPER HEIGHTS INCREASING OVER CENTRAL ALABAMA.
SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE EACH AFTERNOON
THROUGH THE WEEKEND BUT BECOME MORE ISOLATED IN NATURE BY MONDAY
AND TUESDAY OF NEXT WEEK. THE UPPER RIDGE BECOMES QUITE PRONOUNCED
BY THEN ACROSS ALL OF THE SOUTHEAST...WHICH WILL SEND TEMPERATURES
UPWARD INTO AT LEAST THE LOW TO MID 90S FOR MANY LOCATIONS. ONLY
ISOLATED SHOWERS AND STORMS CAN BE EXPECTED DURING THE PEAK
HEATING OF THE DAY. SO NO DOUBT...SUMMER TEMPERATURES ARE
DEFINITELY ON THE WAY.

56/GDG

&&

.AVIATION...
00Z TAF DISCUSSION.

SCATTERED SHOWERS AND STORMS CURRENTLY ACROSS THE TERMINALS. IT
LOOKS AS THOUGH A FEW TERMINALS COULD BE DIRECTLY IMPACTED BY
TSRA AND HAVE INCLUDED TEMPOS FOR THE NEXT HOUR OR SO IN A FEW OF
THE TAFS. EXPECT THE DIURNALLY DRIVEN SHOWERS AND STORMS WILL
DIMINISH OVER THE NEXT COUPLE OF HOURS. A MAJORITY OF THE MODELS
INDICATE MVFR TO IFR FOG DEVELOPING AFTER 09Z ACROSS THE SOUTH AND
EAST TERMINALS. THEREFORE...HAVE INCLUDE TEMPOS FOR IFR AT
KANB...KASN...KMGM AND KTOI BETWEEN 09-13Z. EXPECT CONDITIONS
SHOULD RAPIDLY IMPROVE TO VFR AFTER SUNRISE.

05/MA

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 9, 5:02 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 AM CDT TUE JUN 9 2015

ALZ011>015-017>050-101315-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
502 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 9, 5:41 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT TUE JUN 9 2015

ALZ036-092315-
COOSA AL-
541 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA COUNTY UNTIL
615 PM CDT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREWSVILLE...OR NEAR KELLYTON...MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODWATER...KELLYTON...EQUALITY...NIXBURG...HIGHWAY 9 AND HIGHWAY
22...CREWSVILLE...COTTAGE GROVE...BRADFORD...WESTERN LAKE MARTIN...
FISHPOND AND RAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3275 8609 3275 8612 3295 8615 3305 8604
      3302 8601 3280 8601
TIME...MOT...LOC 2241Z 325DEG 6KT 3294 8608

05/MA
Special weather statement, Jun 9, 6:40 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT TUE JUN 9 2015

ALZ041-043-100030-
ELMORE AL-AUTAUGA AL-
640 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA AND SOUTHWESTERN
ELMORE COUNTIES UNTIL 730 PM CDT...

AT 639 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEATSVILLE...OR 7 MILES NORTHWEST OF MILLBROOK...MOVING SOUTH AT 5
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...ELMORE...COOSADA...DEATSVILLE...AUTAUGA
COUNTY AIRPORT...JORDAN LAKE...MARBURY...BOB WOODRUFF LAKE...
SPEIGNER...HOLTVILLE AND WETUMPKA MUNICIPAL AIRPORT.

LAT...LON 3237 8656 3271 8653 3271 8632 3245 8620
      3247 8621 3250 8624 3250 8626 3249 8626
      3247 8629 3249 8631 3244 8632 3241 8631
      3243 8635 3243 8640 3242 8639 3240 8643
      3241 8646 3238 8646 3234 8649 3234 8654
TIME...MOT...LOC 2339Z 354DEG 6KT 3258 8642

08
Special weather statement, Jun 9, 6:45 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT TUE JUN 9 2015

ALZ042-044-100015-
MONTGOMERY AL-LOWNDES AL-
645 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES UNTIL 715 PM CDT...

AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOPE HULL...OR 9 MILES SOUTHWEST OF MONTGOMERY...MOVING WEST AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTERN MONTGOMERY...HAYNEVILLE...HUNTER...CANTELOUS...DANNELLY
FIELD...ALABAMA STATE UNIVERSITY...WOODCREST...MONTGOMERY RIVERWALK
STADIUM...SNOWDOUN...PINTLALA...MAXWELL AIR FORCE BASE...HYUNDAI
MOTORS OF ALABAMA...ALABAMA STATE CAPITOL...HOPE HULL...LETOHATCHEE
AND MANACK.

LAT...LON 3237 8657 3237 8654 3234 8654 3234 8649
      3236 8649 3238 8646 3241 8646 3241 8640
      3243 8640 3243 8635 3241 8631 3242 8631
      3244 8632 3245 8631 3228 8626 3214 8628
      3210 8663
TIME...MOT...LOC 2345Z 105DEG 7KT 3224 8639

08
Local storm report, Jun 9, 7:27 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FLASH FLOOD      PRATTVILLE              32.46N 86.45W
06/09/2015                   AUTAUGA            AL   EMERGENCY MNGR

            MULTIPLE ROADS BARRICADED IN PRATTVILLE DUE TO FLOODING.

&&

DAVIS
Special weather statement, Jun 9, 8:01 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT TUE JUN 9 2015

ALZ023>025-100200-
TUSCALOOSA AL-JEFFERSON AL-SHELBY AL-
801 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SHELBY AND
TUSCALOOSA COUNTIES UNTIL 900 PM CDT...

AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOLEY SPRINGS TO NEAR
BULL CITY TO MOUNTAIN BROOK TO NEAR COOSA ISLAND...AND MOVING
SOUTHWEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...TUSCALOOSA...HOOVER...VESTAVIA HILLS...ALABASTER...
BESSEMER...HOMEWOOD...NORTHPORT...PELHAM...MOUNTAIN BROOK...
TRUSSVILLE...HELENA...HUEYTOWN...IRONDALE...LEEDS...MOODY...
FAIRFIELD...CHELSEA...FULTONDALE AND WILSONVILLE.

LAT...LON 3342 8784 3352 8767 3361 8763 3359 8732
      3351 8732 3355 8719 3360 8719 3350 8710
      3366 8669 3363 8654 3350 8648 3350 8638
      3338 8636 3323 8647 3318 8703 3325 8708
      3319 8720 3314 8720 3308 8745 3332 8784
TIME...MOT...LOC 0100Z 030DEG 12KT 3357 8756 3338 8725 3350 8675 3352
8640

08
Local storm report, Jun 9, 8:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     N BULL CITY             33.42N 87.26W
06/09/2015                   TUSCALOOSA         AL   PUBLIC

            ONE LARGE PINE TREE SNAPPED. REPORTED VIA SOCIAL MEDIA
            WITH PHOTO.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:03 PM CDTAreal Flood AdvisoryBMXElmore117 min
Jun 9, 7:11 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa49 min
Jun 9, 7:27 PM CDTFlash Flood WarningBMXAutauga, Elmore, Montgomery3 hr
Jun 9, 8:01 PM CDTSpecial Weather StatementBMXJefferson, Shelby, Tuscaloosa59 min
Jun 9, 8:09 PM CDTAreal Flood AdvisoryBMXLowndes, Montgomery2 hr
Jun 9, 8:46 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby, Tuscaloosa119 min
Jun 9, 9:14 PM CDTSpecial Weather StatementBMXBibb, Chilton, Shelby46 min
Jun 10, 3:31 PM CDTSpecial Weather StatementBMXDallas44 min
Jun 10, 4:06 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jun 10, 4:09 PM CDTSpecial Weather StatementBMXTalladega36 min
Jun 10, 4:14 PM CDTSpecial Weather StatementBMXDallas31 min
Jun 10, 4:21 PM CDTSpecial Weather StatementBMXMarengo24 min
Jun 10, 4:26 PM CDTSpecial Weather StatementBMXSumter34 min
Jun 10, 5:35 PM CDTSpecial Weather StatementBMXEtowah25 min
Jun 10, 5:36 PM CDTSpecial Weather StatementBMXHale24 min
Jun 10, 5:39 PM CDTSpecial Weather StatementBMXJefferson36 min
Jun 10, 6:11 PM CDTAreal Flood AdvisoryBMXEtowah3 hr
Jun 10, 6:15 PM CDTSpecial Weather StatementBMXCherokee30 min
Jun 10, 6:17 PM CDTSpecial Weather StatementBMXEtowah28 min
Jun 10, 6:54 PM CDTSpecial Weather StatementBMXEtowah36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.